# SDR CA010813022

- Difficulty date: August 1, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,925 hours
- Engine: Lyc O360C2E
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 110660
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) - THREADED COLLAR THAT SECURES VALVE SHAFT IN BODY CAME LOOSE AND DETACHED ITSELF FROM SHUTOFF BALL INSIDE VALVE. FOR SOME REASON THE VALVE WAS OR WENT INTO THE CLOSED POSITION & STARVED THE ENGINE FOR FUEL DURING TAXI OUT FOR DEPARTURE. - THERE IS NOTHING PROVIDED TO SECURE THE COLLAR SO THAT IT WILL NOT LOOSEN.
